# SDR ASAA1149477

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69514118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE ATTACH CLIP AT STA 600F AND RBL 21 CRACKED.  REMOVED CLIP FABRICATED REPLACEMENT AND INSTALLED IAW B737 400 SRM 51 40 02 AND 51 30 01.
